# SDR SWAA2021072733527

- Difficulty date: December 1, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP FAIRING #3 POSITION. AFT O/B SEAL CAVITY CORNER; FITTING HAS EVIDENCE OF CRACK.MKD 126-008 / REMOVED PRC AT L/W FLAP FAIRING #3 POSITION B737 SRM SOPM 50-20-19
